Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rogers-Ramanujan identities and the Robinson-Schensted-Knuth correspondence
HTML articles powered by AMS MathViewer

by Sylvie Corteel PDF
Proc. Amer. Math. Soc. 145 (2017), 2011-2022 Request permission

Abstract:

This paper gives a simple combinatorial proof of the second Rogers-Ramanujan identity by using cylindric plane partitions and the Robinson-Schensted-Knuth algorithm.
References
Similar Articles
Additional Information
  • Sylvie Corteel
  • Affiliation: IRIF, CNRS et Université Paris Diderot, Case 7014, 75251 Paris Cedex 13, France
  • MR Author ID: 633477
  • Email: corteel@liafa.univ-paris-diderot.fr
  • Received by editor(s): November 3, 2015
  • Received by editor(s) in revised form: May 17, 2016, July 6, 2016, and July 13, 2016
  • Published electronically: December 9, 2016
  • Communicated by: Patricia L. Hersh
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 2011-2022
  • MSC (2010): Primary 05A15, 05A17, 05A30, 05E10, 11P81
  • DOI: https://doi.org/10.1090/proc/13373
  • MathSciNet review: 3611316